# SDR UPS08853674

- Difficulty date: October 5, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop
- Condition: Missing
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT FWD NLG DOOR BUFFER STOP MISSING.  REPLACED FWD NLG DOOR BUFFER STOP IAW DC8 MM 32-22-01-5.
